REAL

On the Inverse of the Pomeranchuk Theorem

Nagy, Elemér (1977) On the Inverse of the Pomeranchuk Theorem. ACTA PHYSICA ACADEMIAE SCIENTIARUM HUNGARICAE, 43 (3-4). pp. 237-241. ISSN 0001-6705

[img]
Preview
Text
Nagy_Elemer_001_MTA_ActaPhysHung_43.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QC Physics / fizika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Oct 2026 02:44
Last Modified: 21 Oct 2026 02:44
URI: https://real.mtak.hu/id/eprint/249003

Actions (login required)

View Item View Item